# SDR CA050606002

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Indicator
- Part number: 174222701
- Condition: Failed
- Location: Eng Oil By-Pass
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING OIL BYPASS INDICATOR CHECK, THE RED INDICATOR BUTTON FAILED TO POP, TWO TESTS WERE TRIED WITH BOTH FAILING. THE A/F ENGINE OIL FILTER INDICATOR ASSY WAS REPLACED (P/N 1742227-01), ANOTHER OIL BYPASS INDICATOR CHECK WAS PERFORMED WITH THE CORRECT RESULTS.
